Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had hysterectomy. Having stomach pain, cough, loss of apetite, headache, fatigue. Reason?

hi im a 41 yr old. full time grandmother raising my 2 grandbabies by myself, ive had a full hysterocamy 3 yrs ago.. ive been to the dr still having pain, in my stomach , they say it intermoatioas still but it continues to worsen.. last month i has phermouna for about 2 weeks, the drs gave me antibotics, and cough syrup w/ codene in it. wich eith one seem to help to much, i loss my appetite a bit w/ this, not that im better, im still have no appetite, i went from 4 to 5 times eating a day down to eating every other day now, i force myself to drink tea, or water, im getting headacks, terribly... im very much fatigue , stressed to the maxed, and ive been back to the dr. and they say im healthy as a horse.. but something has got to be going on... stomach cramps very badly, headacks, fatigue, loss of appetite, loss of sanifficate weight went from 118 to 105 in a month. WHAT IS WRONG WITH ME.. CAN YOU PLEASE TRY TO GIVE ME AN ANSWER OTHER THAN ... It takestime to bounce back from phermonia problem is this started ay before i had phermonia... can you please help... thank you....
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello ,
The first thing is u get early morning awakening or have disturbed sleep and headchae once u wake up in morning and episode of palpitation along with dry mouth and unknown fear with above mention symptoms...... if ur answer is yes than think abt your mood and if it is low mood than do consider cause of your symptoms lies elsehwhere.hope the answer will b helpful to u.
Answered: Sun, 3 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor